# SDR RAIA201207150001

- Difficulty date: July 15, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 29,515 hours, 26,214 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, A/C FILLED WITH SMOKE ON GROUND AT GATE.  MAINTENANCE INSPECTED A/C AND PERFORMED OPS CHECK AND COULD NOT DUPLICATE, OPS CHECK GOOD.
